Goodness-of-fit test for the logistic distribution based on multiply type-II censored samples

Title
Goodness-of-fit test for the logistic distribution based on multiply type-II censored samples
Author(s)
강석복한준태[한준태]조영석[조영석]
Keywords
Approximate maximum likelihood estimator; goodness-of-fit test; logistic distribution; modified normalized sample Lorenz curve; multiply type-II censored sample
Issue Date
201401
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.25, no.1, pp.195 - 209
Abstract
In this paper, we derive the estimators of the location parameter and the scale parameter in a logistic distribution based on multiply type-II censored samples by the approximate maximum likelihood estimation method. We use four modified empirical distribution function (EDF) types test for the logistic distribution based on multiplytype-II censored samples using proposed approximate maximum likelihood estimators. We also propose the modified normalized sample Lorenz curve plot for the logistic distribution based on multiply type-II censored samples. For each test, Monte Carlo techniques are used to generate the critical values. The powers of these tests are also investigated under several alternative distributions.
URI
http://hdl.handle.net/YU.REPOSITORY/33399http://dx.doi.org/10.7465/jkdi.2014.25.1.195
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE